Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 2, 2025, 4:59 PM CDT for Champaign County, Piatt County, Vermilion County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 2, 2025, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Champaign County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 86 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 5:12 PM CDT | TSTM WND GST 60 | Seymour, IL | Measured 60 mph wind gust in Seymour around I-72. |
| Apr 2, 5:26 PM CDT | TSTM WND GST 64 | 1 Ne Lake Of The Woods, IL | Mesonet station CW2101 Mahomet. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
128
WUUS53 KILX 022159
SVRILX
ILC019-147-183-022245-
/O.NEW.KILX.SV.W.0067.250402T2159Z-250402T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
459 PM CDT Wed Apr 2 2025
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Piatt County in central Illinois...
Northwestern Vermilion County in east central Illinois...
Champaign County in east central Illinois...
* Until 545 PM CDT.
* At 458 PM CDT, severe thunderstorms were located along a line
extending from near Farmer City to near Bement, moving northeast at
60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Mahomet, Monticello, Seymour, White Heath, and Lake Of The Woods
around 505 PM CDT.
Champaign and Bondville around 510 PM CDT.
Savoy, Willard Airport, and Urbana around 515 PM CDT.
Other locations in the path of these severe thunderstorms include
Rantoul, Thomasboro, St. Joseph and Gifford.
This includes the following highways...
Interstate 57 between mile markers 223 and 248.
Interstate 72 between mile markers 157 and 182.
Interstate 74 between mile markers 171 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Illinois.
&&
LAT...LON 4004 8780 3986 8874 4010 8873 4010 8869
4013 8869 4039 8781
TIME...MOT...LOC 2158Z 245DEG 51KT 4024 8860 3997 8862
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AAT3 follow-up statements
168
WWUS53 KILX 022220
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
520 PM CDT Wed Apr 2 2025
ILC019-147-183-022245-
/O.CON.KILX.SV.W.0067.000000T0000Z-250402T2245Z/
Piatt-Vermilion-Champaign-
520 PM CDT Wed Apr 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR PIATT...NORTHWESTERN VERMILION AND CENTRAL CHAMPAIGN COUNTIES...
At 519 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Rantoul to near Champaign, moving
northeast at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Rantoul and Thomasboro around 525 PM CDT.
Gifford around 530 PM CDT.
Other storms are moving into northern Piatt County from 520
through 600 PM CDT.
Other locations impacted by these severe thunderstorms include Royal,
Muncie, Armstrong, Milmine, Penfield, Galesville, Lodge, Flatville,
and Collison.
This includes the following highways...
Interstate 57 between mile markers 223 and 248.
Interstate 72 between mile markers 157 and 182.
Interstate 74 between mile markers 171 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4004 8780 3986 8874 4010 8873 4010 8869
4013 8869 4039 8781
TIME...MOT...LOC 2219Z 240DEG 56KT 4037 8823 4019 8826
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AAT059 WWUS53 KILX 022236 SVSILX Severe Weather Statement National Weather Service Lincoln IL 536 PM CDT Wed Apr 2 2025 ILC147-022246- /O.CAN.KILX.SV.W.0067.000000T0000Z-250402T2245Z/ Piatt- 536 PM CDT Wed Apr 2 2025 ...THE SEVERE THUNDERSTORM WARNING FOR PIATT COUNTY IS CANCELLED... The storms which prompted the warning have weakened. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1000 PM CDT for east central Illinois. && LAT...LON 4010 8780 4011 8842 4021 8842 4039 8781 TIME...MOT...LOC 2236Z 237DEG 56KT 4039 8799 4021 8802 $$ ILC019-183-022245- /O.CON.KILX.SV.W.0067.000000T0000Z-250402T2245Z/ Vermilion-Champaign- 536 PM CDT Wed Apr 2 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHWESTERN VERMILION AND CENTRAL CHAMPAIGN COUNTIES... At 536 PM CDT, severe thunderstorms were located along a line extending from near Gifford to 6 miles north of St. Joseph, moving northeast at 65 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe thunderstorms will remain over mainly rural areas of northwestern Vermilion and central Champaign Counties, including the following locations... Royal, Muncie, Armstrong, Flatville, Penfield, and Collison. This includes the following highways... Interstate 57 between mile markers 235 and 248. Interstate 72 between mile markers 176 and 182. Interstate 74 between mile markers 171 and 205. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1000 PM CDT for east central Illinois. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4010 8780 4011 8842 4021 8842 4039 8781 TIME...MOT...LOC 2236Z 237DEG 56KT 4039 8799 4021 8802 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ AAT
239 WWUS53 KILX 022248 SVSILX Severe Weather Statement National Weather Service Lincoln IL 548 PM CDT Wed Apr 2 2025 ILC019-183-022257- /O.EXP.KILX.SV.W.0067.000000T0000Z-250402T2245Z/ Vermilion-Champaign- 548 PM CDT Wed Apr 2 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VERMILION AND CENTRAL CHAMPAIGN COUNTIES HAS EXPIRED... The storms which prompted the warning have moved out of the area. Therefore, the warning has been allowed to expire. However, gusty winds are still possible with these thunderstorms. A Tornado Watch remains in effect until 1000 PM CDT for east central Illinois. Remember, a Severe Thunderstorm Warning still remains in effect for Champaign and Vermilion Counties until 6 pm CDT. && LAT...LON 4010 8780 4011 8842 4021 8842 4039 8781 TIME...MOT...LOC 2247Z 245DEG 51KT 4045 8781 4027 8784 $$ AAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:42 PM CDT, 17 minutes earlier. Its key messages:
- Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms.
- Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected.
- Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning.
Area forecast discussion, Apr 2, 4:42 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 442 PM CDT Wed Apr 2 2025 .KEY MESSAGES... - Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms. - Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected. - Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning. && .DISCUSSION... Issued at 442 PM CDT Wed Apr 2 2025 ...Severe Weather Today... A line of severe thunderstorms continues to develop along and just east of I-55 this afternoon as a moisture and instability rich warm sector of a potent low pressure system resides over the area. Up to 2000 J/kg MLCAPE, 60+ kts effective bulk shear, and over 200 m2/s2 effective storm relative helicity have prompted the issuance of a tornado watch in this area. Current high-res models suggest this activity should be near I-57 by 7 pm, and exit central portions of IL into IN by 10 PM. Severe weather threats include tornadoes, wind gusts to 80 mph, and large hail to 1.5 inch diameter. ...Strong Winds Today... A Wind Advisory remains in effect across the area, with gusts to 50 mph noted east of I-55 this afternoon, and lighter gusts noted to the west. West of the line of thunderstorms, winds will taper off this evening, and the wind advisory will be able to be trimmed down for western areas this evening. ...Flood Risk Across Southeast IL... Multiple rounds of heavy rainfall can be expected for portions of central and southeast IL through Saturday night, starting with corridors of training thunderstorms that could exceed 2 inches this evening. As the approaching cold front moves south of the area late tonight, it will stall near the Ohio River for the next few days allowing a series of disturbances to track along this boundary. The first will focus south of I-70 Thursday night with another inch or so. The second Friday into Friday night, affecting a much larger portion of central IL, looks to produce 1 to 3 inches, but features more uncertainty in area. The peak values in this wave looks to be between I-70 and I-72. Finally, a third wave Saturday into Saturday night looks focused south of I-70 with up to another 3 inches. Current projections are for totals of 5 to 7 inches from Shelby to Edgar County southward where a Flood Watch has been issued. Given uncertainty in precipitation at this long range, have not expanded the Flood Watch north of the Shelby to Edgar County corridor, but conceivably it could expand northward if the Friday system solidifies its high precipitation corridor farther north. ...Severe Weather Friday... Friday afternoon and evening could see another round of severe thunderstorms, especially south of I-70 where a Slight Risk has been designated by SPC in response to several hundred J/kg CAPE and strong deep layer shear. 37 && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1235 PM CDT Wed Apr 2 2025 Scattered showers and a few thunderstorms are in place across the vicinity of KSPI, KBMI, and KPIA with a general lull in thunderstorm activity. This area should migrate gradually eastward this afternoon and reinvigorate as afternoon destabilization takes place primarily east of the current activity. Expecting minimal chances for thunderstorms at KPIA after 19Z, while KSPI and KBMI continue to be active with thunderstorms until 22Z-23Z, and KDEC/KCMI until 23Z-24Z. Winds will be S-SW 20-30 kts with gusts 35-45 kts initially, except for KPIA and KBMI where shower activity and outflows have disrupted wind fields. Winds beginning to diminish and shift more westerly after thunderstorm activity exits, becoming SW 10-15 kts by 05Z. 37 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037- 040>042-047>051. Wind Advisory until midnight CDT tonight for ILZ038-043>046- 052>057-061>063-066>068-071>073. Flood Watch through Sunday morning for ILZ054>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 346 PM CDT Wed Apr 2 2025 ILZ027>031-036-037-040-041-047-049-050-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Scott-Morgan- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected the remainder of the afternoon. The greatest threat of any severe weather will be near and east of I-55. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered storms are expected again Friday into Saturday night. A few of these may strong to severe Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-051>053-031100- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon- Christian-Macon- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Scattered severe thunderstorms are expected this afternoon and evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain are expected through late week, most likely from Friday afternoon through Friday night. In addition, scattered thunderstorms are expected Friday night and Saturday. A few of the storms will be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed until around 6 to 8 pm this evening. Expected storm motion is toward the northeast around 60 mph. ILZ054>057-061>063-066>068-071>073-031100- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. Severe thunderstorms will move into the area this evening. rapidly move across east central Illinois this evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Several rounds of showers and thunderstorms will produce potentially over 5 inches of rain through Sunday morning. As a result, river flooding is likely to develop, and flooding of land based areas are also likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from around 5 to 10 pm this evening. Expected storm motion is toward the northeast around 60 mph. 37
In the hours before
Local storm report, Apr 2, 4:44 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
444 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Rain 1 E Knoxville 40.91N 90.27W
04/02/2025 M1.70 Inch Knox IL Public
Rainfall so far today.
&&
07Local storm report, Apr 2, 4:47 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
447 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail 1 W Spaulding 39.87N 89.55W
04/02/2025 M0.75 Inch Sangamon IL Public
Penny size hail measured in Riverton.
&&
07Local storm report, Apr 2, 4:50 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
450 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Tstm Wnd Dmg Washington 40.70N 89.41W
04/02/2025 Tazewell IL Trained Spotter
2 to 3 inch tree limbs snapped at 503 S
Market.
&&Local storm report, Apr 2, 4:51 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
451 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg Downs 40.40N 88.87W
04/02/2025 McLean IL Broadcast Media
Downed trees from high winds in Downs.
Roughly 4 to 6 inch diameter.
&&Local storm report, Apr 2, 4:57 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
457 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Rain 2 NW Littleton 40.26N 90.65W
04/02/2025 M1.00 Inch Schuyler IL Public
Rainfall so far today.
&&
07Local storm report, Apr 2, 4:58 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lincoln IL
458 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM Tstm Wnd Dmg Bellflower 40.34N 88.53W
04/02/2025 McLean IL Emergency Mngr
Power lines down from high winds with power
out in Bellflower. Localized flooding.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:43 PM CDT | River Flood Warning | ILX | Lawrence | 12 days |
| Apr 2, 9:06 AM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 27 min |
| Apr 2, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 36 min |
| Apr 2, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| Apr 2, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon | 26 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 31 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 34 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | ILX | McLean | 28 min |
| Apr 2, 3:40 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 35 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt, Sangamon | 45 min |
| Apr 2, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Menard, Morgan, Sangamon | 34 min |
| Apr 2, 3:57 PM CDT | Tornado Warning | ILX | McLean | 30 min |
| Apr 2, 4:05 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:23 PM CDT | Tornado Warning | ILX | Champaign | 23 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 51 min |
| Apr 2, 4:30 PM CDT | Tornado Warning | ILX | Macon | 23 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 40 min |
| Apr 2, 4:51 PM CDT | Areal Flood Advisory | ILX | Sangamon | 2 hr |
| Apr 2, 4:58 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 3 hr |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Apr 2, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 2, 5:39 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 51 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 48 min |
| Apr 2, 6:09 PM CDT | Tornado Warning | ILX | Clay, Effingham | 36 min |
| Apr 2, 6:13 PM CDT | Tornado Warning | ILX | Effingham | 32 min |
| Apr 2, 6:24 PM CDT | Tornado Warning | ILX | Cumberland, Jasper | 31 min |
| Apr 2, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more | 48 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | ILX | Jasper, Richland | 43 min |
| Apr 2, 6:45 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 35 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.